# SDR ASOA2013041203371

- Difficulty date: March 20, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR TRACKS AND TIE DOWNS ARE CORRODED AND REQUIRE REPLACEMENT.  R & R CARGO FLOOR TRACKS IAW SRM 51-41-04.
